# SDR HEEA966968

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200BEECH
- Aircraft serial: BL3
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Vane Ring
- Condition: Cracked
- Location: Turb 2nd Stage
- Part time: 9,512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED POWER TURBINE 2ND STAGE VANE RING.
